Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Methamphetamine?

A friend of my daughter has taken Methamphetamine. I know he took some last night & again today. I don t know how he took it. He told her that both his arms & legs went Blue, his penis has shrunk & his testicles have gone up ...His limps have returned to normal but my daughter does not know whether she has any cause to be concerned! She is the only person he has told and is going to my daughter apt. now!
Fri, 27 May 2016
Report Abuse
General & Family Physician 's  Response
Dear , This is Dr. S.Tomar from Healthcaremagic.com's medical team and I will be your medical advisor for this question. Thank you for sharing your concern with us and showing trust on us.
Mentioned symptoms are indicative of overdoses . If you believe that someone has taken meth and is showing bad signs and symptoms then call for medical help straight away . If such people look extremely excited or paranoid then take extreme caution around them . Turning of legs blue could be a sign of heart failure or respiratory failure and is considered a medical emergency . Call emergency services straight away.

I wish you good health.
This is my initial response and feel free to contact if you need any further clarification .
Thank you for your question and feel free to contact us further for any query or follow up.
sincerely,
DR.S.TOMAR
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What are the long-term effects of using methamphetamines and stimulant type drugs on the thyroid and hypothalamus? After, 25+ years of consistent...